Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Mappings of a normal space into an absolute neighborhood retract
HTML articles powered by AMS MathViewer

by Sze-Tsen Hu PDF
Trans. Amer. Math. Soc. 64 (1948), 336-358 Request permission
References
  • P. Alexandroff, On the dimension of normal spaces, Proc. Roy. Soc. London Ser. A 189 (1947), 11–39. MR 21312, DOI 10.1098/rspa.1947.0027
  • S. Banach, Théorie des opérations linéaires, Warsaw, 1932. K. Borsuk, Zur kombinatorischen Eigenschaften der Retrakte, Fund. Math. vol. 21 (1933) pp. 90-98. —, Un théorème sur les prolongements des transformations, Fund. Math. vol. 29 (1937) pp. 161-166.
  • N. Bruschlinsky, Stetige Abbildungen und Bettische Gruppen der Dimensionszahlen 1 und 3, Math. Ann. 109 (1934), no. 1, 525–537 (German). MR 1512908, DOI 10.1007/BF01449153
  • C. H. Dowker, Hopf’s theorems for non-compact spaces, Proc. Nat. Acad. Sci. U.S.A. vol. 23 (1937) pp. 293-294. S. Eilenberg, Un théorème de dualité, Fund. Math. vol. 26 (1936) pp. 280-282. —, On the relation between the fundamental group of a space and higher homotopy groups, Fund. Math. vol. 32 (1939) pp. 167-175.
  • Samuel Eilenberg, Cohomology and continuous mappings, Ann. of Math. (2) 41 (1940), 231–251. MR 1351, DOI 10.2307/1968828
  • Samuel Eilenberg, Continuous mappings of infinite polyhedra, Ann. of Math. (2) 42 (1941), 459–468. MR 5350, DOI 10.2307/1968911
  • Samuel Eilenberg and Norman E. Steenrod, Axiomatic approach to homology theory, Proc. Nat. Acad. Sci. U.S.A. 31 (1945), 117–120. MR 12228, DOI 10.1073/pnas.31.4.117
  • W. Hurewicz, Beiträge zur topologie der Deformationen, I-IV, Proceedings, K. Akadamie van Wetenschappen, Amsterdam, vol. 38 (1935) pp. 112-119, 521-528; vol. 39 (1936) pp. 117-125, 215-223.
  • Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, vol. 4, Princeton University Press, Princeton, N. J., 1941. MR 0006493
  • Solomon Lefschetz, Algebraic Topology, American Mathematical Society Colloquium Publications, Vol. 27, American Mathematical Society, New York, 1942. MR 0007093
  • —, Topics in topology, Princeton, 1942.
  • John W. Tukey, Convergence and Uniformity in Topology, Annals of Mathematics Studies, No. 2, Princeton University Press, Princeton, N. J., 1940. MR 0002515
  • Hassler Whitney, On matrices of integers and combinatorial topology, Duke Math. J. 3 (1937), no. 1, 35–45. MR 1545970, DOI 10.1215/S0012-7094-37-00304-1
  • M. Wojdyslawski, Rétractes absolus et hyperespaces des continus, Fund. Math. vol. 32 (1939) pp. 184-192.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X
  • Retrieve articles in all journals with MSC: 56.0X
Additional Information
  • © Copyright 1948 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 64 (1948), 336-358
  • MSC: Primary 56.0X
  • DOI: https://doi.org/10.1090/S0002-9947-1948-0026325-3
  • MathSciNet review: 0026325